Fibrewise multi-topological spaces

Document Type : Research Paper


Department of Mathematics, College of Education for Pure Sciences, University of Baghdad, Ibn Al-Haitham, Baghdad, Iraq


We define and study new ideas of fibrewise topological space on D namely fibrewise multi-topological space on D. We also submit the relevance of fibrewise closed and open topological space on D. Also fibrewise multi-locally sliceable and fibrewise multi-locally section able multi-topological space on D. Furthermore, we propose and prove a number of statements about these ideas.


[1] A.A. Khadra, S.S. Mahmoud and Y.Y. Yousif, Fibrewise near topological spaces, J. Comput. 4(5) (2012) 223–230.
[2] T. Banzaru, Multi-functions and M-product spaces, Bull. Stin. Tech. Inst. Politech. Timisoara, Ser. Mat. Fiz. Mer. Teor. Apl., 17(31) (1972) 17–23.
[3] N. Bourbaki, General Topology, Part 1, Addison Wesley, Reading, Mass, 1996.
[4] R. Englking, Outline of General Topology, Amsterdam, 1989.
[5] I.M. James, Fibrewise Topology, Cambridge University Press, London, 1989.
[6] Y.Y. Yousif, Some result on fibrewise topological spaces, Ibn Al-Haitham J. Pure Appl. Sci. 21(2) (2008) 118–132.
[7] Y.Y. Yousif, Some result on fibrewise Lindel¨of and locally Lindel¨of topological spaces, Ibn Al-Haitham J. Sci. 22(3) (2009) 191–198.
Volume 13, Issue 1
March 2022
Pages 3463-3474
  • Receive Date: 07 November 2021
  • Revise Date: 16 December 2021
  • Accept Date: 08 January 2022